Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
flutters

Accutane & Hair loss!!!!

I just started my Accutane treatment about a week ago and I've started reading all this stuff about HAIR LOSS!!!! Im a 27 year old female.... and am so freakin' scared that Im gonna have hair loss!!!

Is it common to loose your hair??? Has anyone experienced it??

Share this post


Link to post
Share on other sites
I just started my Accutane treatment about a week ago and I've started reading all this stuff about HAIR LOSS!!!! Im a 27 year old female.... and am so freakin' scared that Im gonna have hair loss!!!

Is it common to loose your hair??? Has anyone experienced it??

It is more common with males than with females. Some think that, among other things, it speeds up the onset of male pattern baldness.

However, as someone who was terrified of this as well, I began taking zinc and biotin supplements, both of which support healthy, strong hair growth. I'm in the middle of my second month, and I've noticed no hair loss whatsoever.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×